# SDR MZZA96028

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON PASSENGER CABIN FLOOR PANEL SUPPORT 'J' CHANNEL AT BS 395, RBL 15.  THE CORRODED 'J' CHANNEL FROM BS 380 TO 400 WAS REMOVED AND REPLACED WITH NEW 'J' CHANNEL.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818889.  (M)
